# SDR AALA201703309015

- Difficulty date: March 29, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 63,481 hours, 23,734 cycles
- System (JASC): 5240 · Service Doors
- Part: Indicator
- Part number: FE240004
- Part serial: 1167
- Condition: Contaminated
- Location: R1 Door Bottle
- Part time: 66,589 hours, 25,341 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DAMPER CYLINDER GAUGE SIGHT GLASS IS OPAQUE AND MAKES GAUGE UNREADABLE. REMOVED AND REPLACED THE  CYLINDER.
